MathSciNet Relay Station
MathSciNet bibliographic data
MR70596 (17,5b) 02.0X
Löb, M. H. Solution of a problem of Leon Henkin. J. Symb. Logic 20, (1955). 115–118.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement